# SDR CVGA2013003028

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N788JB
- Make and model: Cessna 525A
- Aircraft serial: 525A0080
- Aircraft time: 3,077 hours, 2,740 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Part number: 632750116
- Condition: Cracked
- Location: Landing Gear
- Part time: 3,077 hours, 2,740 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT CAME ON INFLIGHT.  CYCLED GEAR 3 TIMES WITH NO CHANGE.  GEAR REMAINED DOWN FOR REMAINDER OF THE FLIGHT.
